# SDR UALA2010030200749

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 36,152 hours, 8,039 cycles
- Engine: Pwa PW4077
- System (JASC): 3080 · Ice Detection
- Part: Circuit Card
- Part number: 8105053
- Part serial: 49
- Condition: Faulty
- Location: Ice Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICE DETECTORS BOTH LEFT AND RIGHT ICE DETECTORS FAILED.  MAINT MSG 30-10141 ON MAT. RESET LEFT AND RIGHT ACIPS, MSG CLEARED MOMENTARILY THEN RETURNED. REPLACED LEFT AND RIGHT ACIPS CARDS.
